RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 2, Issue 3, Pages 279–288 (Mi mz5488)  

This article is cited in 1 scientific paper (total in 1 paper)

Series with monotonic coefficients in a Walsh system

A. I. Rubinshtein


Full text: PDF file (474 kB)

English version:
Mathematical Notes, 1967, 2:3, 653–658

Bibliographic databases:

Received: 11.05.1967

Citation: A. I. Rubinshtein, “Series with monotonic coefficients in a Walsh system”, Mat. Zametki, 2:3 (1967), 279–288; Math. Notes, 2:3 (1967), 653–658

Citation in format AMSBIB
\Bibitem{Rub67}
\by A.~I.~Rubinshtein
\paper Series with monotonic coefficients in a Walsh system
\jour Mat. Zametki
\yr 1967
\vol 2
\issue 3
\pages 279--288
\mathnet{http://mi.mathnet.ru/mz5488}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=217512}
\zmath{https://zbmath.org/?q=an:0208.09301}
\transl
\jour Math. Notes
\yr 1967
\vol 2
\issue 3
\pages 653--658
\crossref{https://doi.org/10.1007/BF01094055}


Linking options:
  • http://mi.mathnet.ru/eng/mz5488
  • http://mi.mathnet.ru/eng/mz/v2/i3/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Rubinstein, “On a certain integral operator acting on functions defined on the dyadic group”, Eurasian Math. J., 7:1 (2016), 68–73  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:138
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020